On extremal set partitions in Cartesian product spaces

Ahlswede R, Cai N (1993)
Combinatorics, Probability & Computing 2(2): 211-220.

Download
OA
Journal Article | Published | German
Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Ahlswede R, Cai N. On extremal set partitions in Cartesian product spaces. Combinatorics, Probability & Computing. 1993;2(2):211-220.
Ahlswede, R., & Cai, N. (1993). On extremal set partitions in Cartesian product spaces. Combinatorics, Probability & Computing, 2(2), 211-220.
Ahlswede, R., and Cai, N. (1993). On extremal set partitions in Cartesian product spaces. Combinatorics, Probability & Computing 2, 211-220.
Ahlswede, R., & Cai, N., 1993. On extremal set partitions in Cartesian product spaces. Combinatorics, Probability & Computing, 2(2), p 211-220.
R. Ahlswede and N. Cai, “On extremal set partitions in Cartesian product spaces”, Combinatorics, Probability & Computing, vol. 2, 1993, pp. 211-220.
Ahlswede, R., Cai, N.: On extremal set partitions in Cartesian product spaces. Combinatorics, Probability & Computing. 2, 211-220 (1993).
Ahlswede, Rudolf, and Cai, Ning. “On extremal set partitions in Cartesian product spaces”. Combinatorics, Probability & Computing 2.2 (1993): 211-220.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar